# SDR HNAA2013032500161

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,598 hours, 54,133 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stringer
- Part number: 85410733103
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT SHIELD LOWER STRINGER AND REAR STRAP IS DAMAGED ON RT NACELLE  R & R LOWER HEAT SHIELD STRINGER AND REAR STIFFENER WITH LOCALLY FABRICATED MATERIAL IAW DWG 85410733 AND 8541-732.
